# SDR MEX2003563

- Difficulty date: December 25, 2003
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 4067241860
- Condition: Failed
- Location: Vsi
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 563 - MEX-TAP - CAPTAIN REPORTED THE DURING FLIGHT RIGHT IVSI WAS OCCASIONALLY OUT OF SERVICE.  AIRCRAFT WAS SENT TO THE HANGAR AND THE RIGHT IVSI AND BREAKER J-16 WERE REPLACED IAW MM 34-14-00 AND 20-25-00 RESPECTIVELY, ALL CORRECT.  (M)
